MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. MONITRON; VDR WAVEFORM ANALYZER

PERCUSSIONAIRE CORP. MONITRON; VDR WAVEFORM ANALYZER
Model Number S00015-1
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per customer complaint received on (b)(6) 2026, the monitron display, which is used with the vdr-4 ventilator, experienced a white screen on the third day of patient use.The customer restarted the device a few times, however, the issue would not resolve itself.The multimeter on the vdr device was also not displaying any data.
 
Additional Manufacturer Narrative
This event is being reported as there was a malfunction to a life-supporting device, the monitron ii used in conjunction with the vdr-4 ventilator.No patient harm was reported by the customer.It was communicated that medical intervention was required due the monitron screen presenting as white, as well as the vdr-4 multimeter display showing no readings.Both devices were returned for internal investigation.The monitron white screen could not be replicated.The internal batteries were tested and determined to be low, in which they were replaced.When assessed, the vdr-4 multimeter was confirmed to not be working.It was concluded that the batteries also required replacing, which was completed.All other functional evalution tests for both products were completed and found to be passing.At this time, no additional information is available.If additional information is presented, a follow up mdr will be submitted.

Brand Name
MONITRON
Common Device Name
VDR WAVEFORM ANALYZER
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 03864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 03864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key24021250
Report Number3029845-2026-00001
Device Sequence Number8952315
Product Code CBK
UDI-Device Identifier00849436000068
UDI-Public00849436000068
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS00015-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown